# SDR CA130805002

- Difficulty date: July 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE TORQUE SUDDENLY DROPPED TO ZERO AS DID THE POWER TURBINE SPEED.  THE PILOT REDUCED POWER TO FLIGHT IDLE AND MOVED THE ACFT POWER MANAGEMENT SYS TO MAX CLIMB TORQUE. AFTER A FEW SECONDS, THE ENGINE PARAMETERS CAME BACK TO NORMAL.  TROUBLESHOOTING LED TO THE REPLACEMENT OF THE AUTOFEATHER UNIT,  WHICH WILL BE SENT FOR INVESTIGATION.
